# SDR REXA2021082500636

- Difficulty date: July 1, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 31,515 hours, 21,731 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Line
- Part number: BA690406041
- Condition: Short
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVERWING EMER EXIT SAFETY LINE WILL NOT REACH THE WING FITTING - REMOVED/REPLACED L/H EMER EXIT SAFETY LINE P/N:BA690-40604-1 IAW CRJ 900 AMM 25-63-04-000-801-A01, 25-63-04-400-801-A01.
